# SDR SWAA2022021537614

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD DOOR CUTOUT CAP STRIP SCUFF PLATE CORRODED ON BOTTOM SIDE (PN 146A2611-1) / REPLACED AFT CARGO FWD DOOR CUTOUT CAP STRIP PN 453A2611-1 IAW DWG 453A2611 REV C REPLACED ON PARTS RACK ATAG A77577
